# SDR SIMA1373

- Difficulty date: May 16, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N703MR
- Make and model: Emb EMB-135ER
- Aircraft serial: 145173
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 23062618
- Part serial: 896
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ORD - FLT 4369 - NR 2 ENGINE OIL PRESSURE WENT OT 97 PSI ON TAKEOFF NECESSATATES AN ABORTED TAKEOFF.  REMOVED AND REPLACED SMART SWITCH IAW AMM.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
